Results 1 to 8 of 8

Thread: Feeling like "morning sickness* after merina insertion

  1. #1

    Join Date
    Oct 2004
    Location
    Cairns QLD
    Posts
    5,471

    Default Feeling like "morning sickness* after merina insertion

    Did anyone get this?
    I am SO NOT pregnant but since having it put in on the 2nd of July (so 2 weeks ago) I have waves of feeling sick. Like morning sickness. Then I also have days of loose bowl motions which is common for me just before my period so I am guessing its related to hormones.
    I have had the usual on & off brownish spotting that is there for maybe half a day if that every 2 or 3 days & other then the sick feeling nothing else to note.

    Today thought I felt really off in the afternoon. Its settled now but it just got me wondering if others had experienced the same nausea & how long it took to settle down?

    (PS, I have never been on any form of contraceptive like this so am not sure really how my body will respond)

  2. #2

    Join Date
    May 2010
    Location
    Land of Dreams
    Posts
    1,201

    Default

    I had a lot of problems when I had it, nausea being the most minor. It was like I hit a full hit of hormone at once, then would settle right before another big bleed streak (longest being 21 days), then once bleeding stopped, nausea returned. In the end I had DH remove it as I couldn't handle all the side effects.

    If you have never had contraception like this, then I'd say its your body reacting to something so new and different

  3. #3

    Join Date
    Aug 2007
    Location
    adelaide
    Posts
    1,989

    Default

    I've not had experience with the mirena but the pill used to do that to me, there was one in particular that made me so nauseous I would omit every morning and feel off all day... I would definitely say its hormonal.

  4. #4

    Join Date
    Oct 2004
    Location
    Cairns QLD
    Posts
    5,471

    Default

    Quote Originally Posted by Rosetti View Post
    I had a lot of problems when I had it, nausea being the most minor. It was like I hit a full hit of hormone at once, then would settle right before another big bleed streak (longest being 21 days), then once bleeding stopped, nausea returned. In the end I had DH remove it as I couldn't handle all the side effects.

    If you have never had contraception like this, then I'd say its your body reacting to something so new and different
    You had DH remove it?! Is it really that simple or where you that desperate to get it out?

    I can live with it so far as usually its just a minor feeling but today was blurg

  5. #5

    Join Date
    May 2010
    Location
    Land of Dreams
    Posts
    1,201

    Default

    It's not recommended you do a DIY job, but all you do is pull the strings and they come out easy enough. And yeah, I was pretty desperate to get it out due to all the problems I had with it

  6. #6

    Join Date
    Oct 2004
    Location
    Cairns QLD
    Posts
    5,471

    Default

    Did it hurt? How did he get a good grip on the string?

  7. #7

    Join Date
    May 2010
    Location
    Land of Dreams
    Posts
    1,201

    Default

    Didn't even feel him pull it out. The strings were long enough for him to twist around a finger and just gently pull.

  8. #8

    Join Date
    Oct 2004
    Location
    Cairns QLD
    Posts
    5,471

    Default

    Wow.




    Well, Im feeling better for now. Will see how I go. Today is the first day I haven't felt yuk since the OP. But Im tired as all hell. I have lost weight & DH has noted that I have been moody. BUT I have also felt unwell & tired so moody is fair enough. Will give it another couple of weeks to see if the sickness is gone & or comes back

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •